# SDR AU510001726

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Condition: Fractured
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PIPE LOCATED ON THE FORWARD WALL OF THE REAR CARGO HOLD LEAKING.  INVESTIGATION FOUND A FRACTURED FLARE.  PIPE WAS A -4 STAINLESS STEEL TYPE.
